# SDR DL757091082

- Difficulty date: June 26, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 77,347 hours, 37,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Sta 640-660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOASTAL HAS LOWER CORRODED IN FWD CARGO BILGE AREA BETWEEN STA 640-660,RBL 16 CP53-124-01L/C/W AT SAA - SAT ON N/R 133618 JOB 83170400001.
